# SDR SWAA2019011628110

- Difficulty date: December 9, 2018
- Submitted: January 16, 2019
- Operation: Air carrier
- Aircraft: N7854B
- Make and model: Boeing 737-71B
- Aircraft serial: 29372
- Aircraft time: 34,634 hours, 23,605 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shield
- Part number: 146A0081
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO DOORWAY LOWER THRESHOLD FORWARD FLOOR TO SIDEWALL SHIELD CORRODED BETWEEN BS 767 TO BS 795, RBL 20.  R&R SHIELD IAW SRM AND DWG.
